# SDR V7PA2016F00078

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N75TG
- Make and model: Beech 400A
- Aircraft serial: RK28
- Aircraft time: 4,143 hours, 832 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

AFTER DEPARTING HPN AND CLIMBING THROUGH APPROXIMATELY 9000-10000 FT THE CREW INDICATED THAT THEY FELT PRESSURE CHANGES IN THEIR EARS.  THE CABIN PRESSURE VSI WAS FLUCTUATING, SHORTLY THEREAFTER IT INDICATED A FULL-RATE CABIN CLIMB, TOTAL DEPRESSURIZATION.  THE CREW DECLARED AN EMERGENCY AND ARRESTED THE CLIMB, THEN BEGAN A DESCENT TO 9000 FT IN COORDINATION WITH ATC.  THE CREW REQUESTED VECTORS TO LAND AND DID SO WITH NO FURTHER ISSUES.  THE CAUSE OF THE PROBLEM, MECHANICAL DEFECT IS UNKNOWN AT THIS TIME.
